MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Catalog Number RMS-060024-R
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the doctor's post-op note: transurethral: "the bladder was examined.The indwelling cook resonance stent was seen to have a small amount of stone debris attached to it for distance of approximately 2 cm." percutaneous: "the flexible nephroscope was passed down to the proximal end of the cook resonance stent which was present in the proximal ureter.No significant debris was present upon this.Multiple attempts were made with multiple devices to engage the stent and remove it, but these were not successful.During these attempts the access sheath did pull back out of the kidney and access was reestablished by the physician and the interventional radiology team.The flexible ureteroscope was then passed into the renal pelvis and down the left ureter alongside the coil in the resident stent which was present in the upper ureter.This was passed distally where a 8 mm stone was encountered in the mid ureter attached to the stent." updated (b)(6) 2024: surgery dates: (b)(6) 2024: cystoscopy, left retrograde pyelogram, left ureteroscopy, attempted removal of left ureteral stent unsuccessful.(b)(6) 2024: cystoscopy, bilateral retrograde pyelogram, insertion of left ureteral stent, attempted removal of the left ureteral stent, extracorproal shockwave lithotripsy left rebal stone and distal left ureteral stone.(b)(6) 2024; cystoscopy holmium laser lithotripsy of bladder stone on stent, left percutaneous nephrostoureterolithotomy, antagrade ureteroscopy with laser lithotripsy ureter stone, exchange of left utereral stent.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key20236450
Report Number3005580113-2024-00063
Device Sequence Number8162991
Product Code FAD
UDI-Device Identifier10827002341101
UDI-Public(01)10827002341101(17)260427(10)C2047512
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
Report Date (Section F) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Catalogue NumberRMS-060024-R
Device Lot NumberC2047512
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/22/2024
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer08/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA09/17/2024